# SDR BB06068

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 76,481 hours, 15,537 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD04
- Part serial: 2524
- Condition: Failed
- Location: Cockpit
- Part time: 48,620 hours, 26,333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 0014, PHL-FRA:  AFTER APPROXIMATELY 1 HOUR OF FLIGHT, LEFT, RIGHT AND CENTER IRU'S SHOW EXCESSIVE DRIFT (16 NM).  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE CENTER AND RIGHT  IRU'S.  LEFT IRU CHECKED NORMAL.
